MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MONITOR,BP,AUTO,DIGITAL,ADULT

Medline Industries, LP MEDLINE; MONITOR,BP,AUTO,DIGITAL,ADULT
Catalog Number MDS3001
Medical Device Problem Codes High Readings (2459); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Other
Event or Problem Description
It was reported that "the blood pressure monitor is off.Clinic informed its off by 20 points.The clinic tested her and noiced it was off.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline bp monitor that is giving readings off; checked twice with medline bp monitor: 141/48, 136/49 and twice with clinic monitor: 117/68, 116/66, and the discrepancy is about 20mmhg for both the systolic and diastolic readings.We received 1 ea automatic digital blood pressure monitor; upon visual inspection there were no noticeable defects or cosmetic damage, four control aa batteries were then inserted, and functional testing was performed at 120±5 /80±5 @ 80±5bpm and 150±5/100±5 @ 80±5bpm, with values recorded of 122/81 @ 79bpm and 152/102 @ 80bpm.These are within acceptable ranges, and the complaint was not confirmed.No trends were identified for the specified material number and its corresponding defect type, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MONITOR,BP,AUTO,DIGITAL,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50918174
Report Number1417592-2026-52405
Device Sequence Number20278253
Product Code DXN
UDI-Device Identifier10080196525140
UDI-Public10080196525140
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183534
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Device Catalogue NumberMDS3001
Device Lot Number43324120001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight124 LB